Erhan Set
Erhan Set
Prof. Dr., Ordu University, Turkey
odu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
BaşlıkAlıntı yapanlarYıl
Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities
MZ Sarikaya, E Set, H Yaldiz, N Başak
Mathematical and Computer Modelling 57 (9-10), 2403-2407, 2013
5162013
New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals
E Set
Computers & Mathematics with Applications 63 (7), 1147-1154, 2012
1902012
On new inequalities of Simpson’s type for s-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Computers & Mathematics with Applications 60 (8), 2191-2199, 2010
159*2010
On new inequalities of Simpson’s type for s-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Computers & Mathematics with Applications 60 (8), 2191-2199, 2010
1522010
On some new inequalities of Hadamard type involving h-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Acta Math. Univ. Comenian.(NS) 79 (2), 265-272, 2010
1472010
On some inequalities of Hermite–Hadamard type via m-convexity
ME Özdemir, M Avcı, E Set
Applied Mathematics Letters 23 (9), 1065-1070, 2010
1342010
Some new hadamard type inequalities for co-ordinated
ME Ozdemir, E Set, MZ Sarıkaya
Hacettepe Journal of Mathematics and Statistics 40 (2), 219-229, 2011
1182011
Some new hadamard type inequalities for co-ordinated
ME Ozdemir, E Set, MZ Sarıkaya
Hacettepe Journal of Mathematics and Statistics 40 (2), 219-229, 2011
1182011
New some Hadamard's type inequalities for co-ordinated convex functions
MZ Sarikaya, E Set, ME Ozdemir, SS Dragomir
arXiv preprint arXiv:1005.0700, 2010
1142010
Ostrowski's type inequalities for (α, m)-convex function
ME Ozdemir, H Kavurmaci, E Set
Kyungpook mathematical journal 50 (3), 371-378, 2010
892010
On the Hermite-Hadamard inequality and other integral inequalities involving two functions
E Set, ME Özdemir, SS Dragomir
Journal of Inequalities and Applications 2010 (1), 148102, 2010
832010
New inequalities of Ostrowski's type for s-convex functions in the second sense with applications
E Set, ME Ozdemir, MZ Sarikaya
arXiv preprint arXiv:1005.0702, 2010
832010
On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals
E Set, İ İşcan, MZ Sarikaya, ME Özdemir
Applied Mathematics and Computation 259, 875-881, 2015
732015
Integral inequalities via several kinds of convexity
ME Özdemir, E Set, M Alomari
Creat. Math. Inform 20 (1), 62-73, 2011
722011
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results
E Set, MZ Sarikaya, ME Özdemir, H Yıldırım
Journal of Applied Mathematics, Statistics and Informatics 10 (2), 69-83, 2014
682014
On Hadamard-type inequalities involving several kinds of convexity
E Set, ME Özdemir, SS Dragomir
Journal of inequalities and applications 2010 (1), 286845, 2010
632010
On generalized Grüss type inequalities for k-fractional integrals
E Set, M Tomar, MZ Sarikaya
Applied Mathematics and Computation 269, 29-34, 2015
582015
On generalizations of the Hadamard inequality for (α, m)-convex functions
E Set, M Sardari, ME Ozdemir, J Rooin
Kyungpook mathematical journal 52 (3), 307-317, 2012
572012
On some inequalities for s-convex functions and applications
ME Özdemir, Ç Yıldız, AO Akdemir, E Set
Journal of Inequalities and Applications 2013 (1), 333, 2013
542013
On new inequalities of Simpson’s type for convex functions, RGMIA Res
MZ Sarikaya, E Set, ME Özdemir
Rep. Coll 13 (2), 2010
442010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20